# SDR SWAA2025020492661

- Difficulty date: February 4, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 53,497 hours, 27,952 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROWS ARE LOOSE IN TRACK AT SEAT ROWS 13 ABC AND 14 DEF.<[01] TIGHTENED SEAT MOUNTING HARDWARE PER AMM 25-22-00.
